# SDR USAAF01054

- Difficulty date: July 26, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: A20401978
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 835 - EN ROUTE PIT-STL, DURING CLIMB-OUT, THE RIGHT OVERWING EMERGENCY EXIT DOORS BEGAN TO MAKE NOISE, THEN THE COVERS FOR THE EMERGENCY DOOR EMERGENCY RELEASE HANDLE FELL OFF.  THE PASSENGERS IN THE EXIT ROWS WERE RESEATED AND THE FLIGHT CONTINUED TO STL.  AFTER LANDING, THE EMERGENCY EXIT DOORS FELL OUT OF THE EMERGENCY EXIT OPENINGS ONTO THE EMERGENCY ROW SEATS.  MAINTENANCE REPLACED THE RIGHT SIDE OVER-WING EMERGENCY EXIT DOORS.  ACCOMPLISHED RIGH AND LEAK CHECKS, AND FOUND OK.  (M)
